# SDR ASOA20161010050

- Difficulty date: October 10, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 20,859 hours, 23,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 601R31707112S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND PAX DOOR RISER PANEL CORRODED.  R & R FWD RISER PANEL IAW SRM 51-42-06-001-A01, 51-40-11-001-A01, AND DRAWING  601R317071 REV E.
